# SDR IPXA3M77707

- Difficulty date: March 22, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 54,479 hours, 9,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: R Twing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED AT XOS 702.  REPAIRED BEADED DOUBLER IAW SRM 57-40-02. REPAIR 15, FIG 203. (MAJOR)
